# SDR SWIA971954

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 10,660 hours, 15,209 cycles
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE DUCT LEAK LIGHT ILLUMINATED ONE MINUTE AFTER TAKEOFF.  RIGHT ENGINE WAS SHUT DOWN PER QRH PROCEDURE.  RETURNED TO PSP AIRPORT.  REPLACED RIGHT DEICE LINE PRESSURE REGULATOR VALVE.  RAN RIGHT ENGINE FOR SEVERAL MINUTES AT TAKEOFF SETTINGS.  OPS CHECKS GOOD.  P/N ON:  38E96-6A, S/N:  RF-2273, S/N OFF:  B-2266.
